arrow
Volume 12, Number 3
Previous Issue Next Issue

Jia-Chang Sun

J. Comp. Math., 12 (1994), pp. 195-202.

Preview Full PDF 714 9483 Abstract

A.K. Yeyios & A. Psimarni

J. Comp. Math., 12 (1994), pp. 203-212.

Preview Full PDF 683 9148 Abstract

Xing-Ye Yue

J. Comp. Math., 12 (1994), pp. 213-223.

Preview Full PDF 724 9115 Abstract

Zhen Han & Long-Jun Shen

J. Comp. Math., 12 (1994), pp. 224-234.

Preview Full PDF 669 9053 Abstract

Wang-Yao Li

J. Comp. Math., 12 (1994), pp. 235-238.

Preview Full PDF 670 9718 Abstract

Ying-Guang Shi

J. Comp. Math., 12 (1994), pp. 239-247.

Preview Full PDF 703 8896 Abstract

Jun-Bin Gao & T. M. Shih

J. Comp. Math., 12 (1994), pp. 248-258.

Preview Full PDF 698 9063 Abstract

Yun-Qing Huang

J. Comp. Math., 12 (1994), pp. 259-264.

Preview Full PDF 692 9035 Abstract

Zai-Jiu Shang

J. Comp. Math., 12 (1994), pp. 265-272.

Preview Full PDF 695 8894 Abstract

Lucas Jódar, José luis Morera & Gregorio Rubio

J. Comp. Math., 12 (1994), pp. 273-290.

Preview Full PDF 687 8801 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard